Journal of Mathematics of Kyoto University

Positive continuous additive functionals of multidimensional Brownian motion and the Brownian local time

Hideaki Uemura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 2 (2007), 371-390.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281051

Digital Object Identifier
doi:10.1215/kjm/1250281051

Mathematical Reviews number (MathSciNet)
MR2376962

Zentralblatt MATH identifier
1152.60062

Subjects
Primary: 60J55: Local time and additive functionals
Secondary: 60J65: Brownian motion [See also 58J65]

Citation

Uemura, Hideaki. Positive continuous additive functionals of multidimensional Brownian motion and the Brownian local time. J. Math. Kyoto Univ. 47 (2007), no. 2, 371--390. doi:10.1215/kjm/1250281051. https://projecteuclid.org/euclid.kjm/1250281051


Export citation